# SDR AALA202405027816

- Difficulty date: April 28, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 91,648 hours, 11,536 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 115W31711
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING T/E PANEL LANDING BROKEN JUST BELOW NUMBER 3 SPOILER. REMOVED AND INSTALLED NEW LOWER CHORD (AALA202405021209), AND NEW BEAM ASSEMBLY (AALA202405027816). PER B777-200 SRM 51-40-02-0G PARA 7 AND 9.
